Irregular migration and the “Southern European model” of migration

King, Russell and DeBono, Daniela (2013) Irregular migration and the “Southern European model” of migration. Journal of Mediterranean Studies, 22 (1). pp. 1-31. ISSN 1016-3476

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Global Studies > Geography
Subjects: J Political Science > JV Colonies and colonisation. Emigration and immigration. International migration > JV6001 Emigration and immigration. International migration
Related URLs:
Depositing User: Jayne Paulin
Date Deposited: 19 May 2015 14:06
Last Modified: 19 May 2015 14:06
URI: http://sro.sussex.ac.uk/id/eprint/54090
📧 Request an update